# SDR UPS05245835

- Difficulty date: October 11, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- Aircraft time: 49,800 hours, 51,186 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Lh Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG SUPPORT FITTING HAS CRACK INDICATION IN HOLE B & C ON INB FLANGE AND HOLES E IN COUNTERSINKS.  REPAIR AND REPLACE FITTING LT MLG TRUNNION REMOVED AND FOUND CRACKED OUTSIDE REPAIRABLE LIMITS IN  UPS EO B727-5740-20666C. TRUNNION REPAIRED IAW UPS AUTHORIZATION B727 -5740-23046-B.
